# SDR CA030106002

- Difficulty date: November 25, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft serial: BB1601
- Aircraft time: 1,196 hours
- Engine: Pwa PT6A42
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: GMW1
- Condition: Blown
- Location: Efis Stby Pwr
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) FUSE (GMW1) HAS POPPED ON THREE DIFFERENT COMPANY B200 AIRCRAFT. FUSE PROJECTS 28 VDC OUTPUT CIRCUIT FROM THE EFIS STANDBY POWER SUPPLY (WIRES W3203-2 AND W3204-4). HAVE SUBMITTED QUERY TO RAYTHEON TECH SUPPORT FOR RECTIFICATION.
